MathSciNet Relay Station
MathSciNet bibliographic data
MR1253405 (95a:65100) 65J15 (65N12)
Böhmer, K. On a numerical Liapunov-Schmidt method for operator equations. Computing 51 (1993), no. 3-4, 237–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement